# SDR SIMA20140414005

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 23,392 hours, 19,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19420
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING DIRECTION EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & CHARGER, OPERATIONS CHECKED GOOD IAW AEWC 33-700-19 CC 678051.
